Monatshefte für Mathematik

, Volume 118, Issue 1, pp 33–40

Some Erdös-Szekeres type results about points in space

Authors

  • T. Bisztriczky
    • Department of Mathematics and StatisticsUniversity of Calgary
  • V. Soltan
    • Math. InstituteAcad. Sci. Moldavia
Article

DOI: 10.1007/BF01305772

Cite this article as:
Bisztriczky, T. & Soltan, V. Monatshefte für Mathematik (1994) 118: 33. doi:10.1007/BF01305772

Abstract

The Erdös-Szekeres convexn-gon theorem states that for anyn≥3, there is a smallest integerf(n) such that any set of at leastf(n) points in the planeE2, no three collinear, contains the vertices of a convexn-gon. We consider three versions of this result as applied to convexly independent points and convex polytopes inEd>,d≥2.

1991 Mathematics Subject Classification

52B1152C10

Copyright information

© Springer-Verlag 1994